# SDR AALA2019040400000

- Difficulty date: January 24, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 15,687 hours, 4,423 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 042604378
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DIVERTED ACCOUNT PRESSURIZATION ISSUE, UNABLE TO MAINTAIN CABIN PRESSURE. EMERGENCY WAS DECLARED.  REPLACED SKIN AIR OUTLET VALVE PER AMM 21-56-53. (CLOSED)***
